Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Missed periods after taking i-pill, negative HPT, ultrasound done, prescribed cyclonorm P and E. Right medications?

After having taken i- pill i have missed my periods for two and a half months. However the home pregnancy test shows negative. I went to my gynae and after doing ultrasound test,she prescribed me cyclonorm P( Norethisterone 5mg)and cyclonorm E (Ethinylestrdiol .01mg) twice daily for three days. She said i ll get my period in around 10 days time. But now when i see and read about these drugs i find they are used for delaying periods. I m completely confused.Please help.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I have gone through your query and understood your concern. The high hormone content in the emergency contraceptive pill creates hormonal disturbance. This can lead to withdrawal bleeding soon after the pill intake and/or delayed cycles. The medication prescribed by your doctor can be used as a cyclical course to regularize the cycles or to induce a period when there is a need. Usually, progesterone alone is used to induce a period, but, with added estrogen the effect is better though estrogens have more side effects. Hope your query has been clarified. Wish you good health.
Answered: Wed, 30 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor